# SDR DALA2019082004878

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 39,107 hours, 19,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

SMOKE FROM RIGHT LANDING GEAR BRAKES HIGHEST TEMP WAS 1. NO EMERGENCY DECLARED.   HYD LEAK FROM NBR 7 BRAKE AREA SVCD L+R HYD SYS. REMOVED & REPLACED #7 BRAKE HOSE ASSY. LEAK CK GOOD. (6211600)
